Galpharm Flu-Max All-in-one Chesty Cough and Cold Tablets 16's
Symptoms of cold and flu can vary but may include sneezing, sore throat, coughing, headache and fever.
Galpharm Flu-Max All-in-one Chesty Cough & Cold tablets contain Paracetamol, Phenylephrine & Guaifenesin for effective relief from headaches, sore throat, blocked nose, chills, aches & pains and chesty cough.
There is no cure for the common cold, however, in addition to resting and drinking plenty of fluids over the counter medicines from the Galpharm Cold, Cough and Flu range may help to relieve your symptoms.
Each tablet contains the active ingredients: Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg.
Galpharm Flu-Max All-in-one Chesty Cough & Cold tablets provide effective relief from headaches, sore throat, blocked nose, chills, aches & pains and chesty cough.
Always read the product leaflet carefully before use
Directions for Use
Swallow whole with water. Do not chew.
Adults, the elderly and children 12 years and over: 2 tablets every 4 hours, as required. Do not take more than 8 tablets (4 doses) in any 24 hour period. Do not give to children under 12 years.
Do not take more medicine than the label tells you. If you do not get better, talk to your doctor.
Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products.
Do not use these tablets after the date shown on the pack. Please read the enclosed leaflet carefully before you take these tablets.
Keep out of the sight and reach of children
Do not store above 25 degrees C.